ITEM METADATA RECORD
Title: Some characterizations of first neighborhood complete ideals in dimension two
Authors: Debremaeker, Raymond # ×
Issue Date: 2012
Publisher: Rocky Mountain Mathematics Consortium
Series Title: Journal of Commutative Algebra vol:4 issue:4 pages:505-524
Abstract: In this paper we study first neighborhood complete ideals in a two-dimensional normal Noetherian local domain (R,M) with algebraically closed residue field and the associated graded ring an integrally closed domain. It is shown that a complete quasi-one-fibered M-primary ideal I of R is a first neighborhood complete ideal if and only if e(I)=e(M)+1. This implies that (R,M) is a rational singularity if and only if a (every) first neighborhood complete ideal has minimal multiplicity. Moreover, if (R,M) has minimal multiplicity, then a complete quasi-one-fibered M-primary ideal I of order one is a first neighborhood complete ideal if and only if certain numerical data associated with I are minimal. This yields a simple proof of the fact that first neighborhood complete ideals in such a local ring R are projectively full.
ISSN: 1939-0807
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science